# SDR 9617009972

- Difficulty date: August 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9336
- Make and model: Doug DC-9-31
- Aircraft serial: 47338
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Press Regulator
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO PRESSURIZATION SYSTEM FAILED AFTER TAKEOFF.  CABIN ALTITUDE CLIMBED IN CONJUNCTION WITH AIRCRAFT ALTITUDE.  FLIGHT RETURNED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED CABIN PRESSURE RESET REGULATOR AND AMPLIFIER, OPERATIONAL CHECK NORMAL.
